# SDR CA090721003

- Difficulty date: July 21, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 14,744 hours
- Engine: Allsn 250C20B
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 206062102013
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NOTICED WORKING ENGINE MOUNT. INSPECTED ATTACHMENT BOLT FOR TORQUE AND FOUND IT PROPERLY TORQUED.  LIFTED AFT END OF ENGINE AND FOUND MOVEMENT ON FIREWALL ATTACHMENT SIDE OF ENGINE MOUNT LEG AND UNDER CLOSER INSP FOUND IT CRACKED TWICE TO BOLT HOLE. REPLACED ENGINE MOUNT LEG AND ASSOCIATED HARDWARE.
